# SDR ASAA2018022123663

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 2,555 hours, 590 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 632160833
- Part serial: GRT25066
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 824 hours, 218 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE START VALVE FAULTED.  START VALVE NOT OPEN.  ACFT GROUNDED.  R & R THE NR 2 ENGINE START VALVE OPS CHECKED GOOD IAW AMM 80-11-15
